# SDR AU970372

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502H
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Vibration
- Location: Turbine Eng Comp
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CONTINUED TO WINDMILL FOR APPROXIMATELY 30 MINUTES AFTER BEING SHUT DOWN FOR HIGH VIBRATIONS - SUSPECT VIBRATIONS CAUSED BY ICE FORMATION ON THE FAN
